Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Have chocolate cyst in ovary. Took chrimone injection and crinone. Why am I not getting pregnant?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
Hi, i've been married for 7 months, not yet pregnant, gone through lots of tests that proven i'm ok except for a choclate cyst in left ovary 3cm thank God, now my doctor advised to take Chrimone injection and then Crinone for 14 days, i've already taken the Chrimone, but i'm worried to take the Crinone as i already has a normal progestrone level. So would you help me take the decision, knowing that i took it for 1 day already ?
Posted Thu, 11 Apr 2013 in Getting Pregnant
 
 
Answered by Dr. Sree Gouri SR 3 hours later
Hi,
Thanks for the query.
Your doctor kept the drugs to you to suppress the estrogen effect which is responsible for the growth of the chocolate cyst.
Though your progesterone levels are normal, by taking the additional progesterone the effect of estrogen can be decreased.
So you can continue the tablets as given by your doctor.
Once your chocolate cyst regresses you can plan pregnancy.
For more details:http://srsree.blogspot.in/2012/08/chocolate-cyst-or-endometrioma.html
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Have chocolate cyst in ovary. Took chrimone injection and crinone. Why am I not getting pregnant? 5 hours later
Thanks, i just want to highlight that, after checking my cyst more than once, its said that its constant in size.
Also i've been asked to take Crinone gel, which after searching, i can see it has lots of side effects, so shall i still be taking it ?
If yes, now i missed one day, is it ok? And the one i took was at night, shall i continue to be taking it at the same time? Or just restart now?
 
 
Answered by Dr. Sree Gouri SR 8 minutes later
Hi,
Though the cyst is of same size, usually it won't regress by its own as simple cyst.
And can lead to future complications, so better to use the gel.
Prolonged use can cause side effects, but as you have to take only for 2 weeks, that may not cause severe side effects.
Now you can continue the gel during nights, daily at same time.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor